| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker product analysis center (pac) evaluated the customer's device and observed that the device would not power on when the lid is opened.The root cause of the reported issue was determined to be due to the reed switch, sw5.The device was archived by stryker.
Event or Problem Description
A customer contacted stryker to report a non-critical issue with their device.Upon inspection, it was observed that the device would not power on when the lid is opened.In this state, a delay in defibrillation may occur, as the user has to push the power button underneath the lid to turn the device on.There was no patient use associated with the reported event.